A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry

Jürgen Jost Institut für Mathematik Ruhr-Universität Bochum, Ruhr..Universität Bochum Shing-Tung Yau Department of Mathematics, Harvard University

TBD mathscidoc:1701.331774

Acta Mathematica, 170, (2), 221-254, 1990.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 167 downloads ] [ 0 comments ]
@inproceedings{jürgen1990a,
  title={A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry},
  author={Jürgen Jost, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319902114483},
  booktitle={Acta Mathematica},
  volume={170},
  number={2},
  pages={221-254},
  year={1990},
}
Jürgen Jost, and Shing-Tung Yau. A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry. 1990. Vol. 170. In Acta Mathematica. pp.221-254. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319902114483.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved